MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE TIBIAL TRAY
Catalog Number 150600004
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2015, plaintiff underwent a left total knee arthroplasty.After the attune system was implanted, plaintiff began experiencing severe and persistent pain, discomfort, instability and difficulty ambulating caused by aseptic loosening of the defective attune tibial baseplate.On (b)(6) 2022, plaintiff underwent revision surgery due to loosening of the components of the attune system implanted in her left knee.Doi: (b)(6) 2015, dor: (b)(6) 2022, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Added: d10 concomitant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its emp loyees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, b7, d1, d2a, d4 (lot, catalog, expiration date, primary udi), g4 (pma/ 510(k)), h4, h6 (clinical code, medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating: update: medical records entitled, ¿(b)(4) medical record ad 24 mar 2026¿ were reviewed by a clinician.Doi: (b)(6) 2015: female patient received a left attune tka to treat degenerative joint disease.The patella was resurfaced and depuy cement x was utilized.The procedure was completed without complications.Primary part/lot information is available on pp.1.Dor: (b)(6) 2022: 51-year-old female patient received a left knee attune tka to treat pain and a subsided tibial tray.Upon entering the joint, the surgeon identified and debrided scar tissue, synovitis, and edema.There was no reported product problem with the revised tibial insert.The femoral component was loosened at the cement to implant and cement to bone interface and revised.There was extensive femoral osteolysis and inflammation.The tibial tray was loosened at an unknown interface and had migrated and was revised.The patella was well-fixed and retained.The patient received an attune revision construct with unknown cement.During the revision, the femoral augment did not seat on the femoral component properly, which caused a femoral crack when the surgeon attempted to implant the femoral component.The augment was repositioned and the new femoral component seated appropriately.The crack was treated with a cerclage cable.The procedure was completed without additional complications.Doe: (b)(6) 2023: 52-year-old female patient received a left knee mua with cerclage removal 8 months post left knee revision with a femoral fracture complication to treat pain, stiffness, and arthrofibrosis.The unknown cerclage wire was removed as the fracture had healed.Scar tissue was debrided.The procedure was completed without complications.Doi: (b)(6) 2015.Dor: (b)(6) 2022 ((b)(4)).Doe: (b)(6) 2022 ((b)(4)- femoral crack).Doe: (b))(6) 2023 (new event).Left knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "on (b)(6) 2015, plaintiff underwent a left total knee arthroplasty.After the attune system was implanted, plaintiff began experiencing severe and persistent pain, discomfort, instability and difficulty ambulating caused by aseptic loosening of the defective attune tibial baseplate.On (b)(6) 2022, plaintiff underwent revision surgery due to loosening of the components of the attune system implanted in her left knee.Doi: (b)(6) 2015.Dor: (b)(6) 2022.Affected side: left knee." product description: attune fb tib base sz 4 cem.Product code: 150600004.Lot no: 8049212.Quantity of manufactured: (b)(4).Date of manufacturing: 15-jan-2015.Expiry date: 31-dec-2024.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 4 cem, product code: 150600004, lot number: 8049212 and one non-conformance was identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 15-jan-2015.3) any anomalies or deviations identified in dhr: one non-conformance was identified, however not related to the reported failure mode of the complaint.4) expiry date: 31-dec-2024.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product description: attune fb tib base sz 4 cem, product code: 150600004, lot number: 8049212 and one non-conformance was identified, however not related to the reported failure mode of the complaint.Added: d10 concomitant.Corrected: h4.

Brand Name
ATTUNE
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24605221
Report Number1818910-2026-04843
Device Sequence Number9027271
Product Code JWH
UDI-Device Identifier10603295042389
UDI-Public(01)10603295042389(17)241231(10)8049212
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number150600004
Device Lot Number8049212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/23/2026
03/24/2026
05/19/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/24/2026
04/09/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 5 6MM; ATTUNE PS FEM LT SZ 5 NAR CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown